Hiroshima Mathematical Journal

A note on the admissible tests and classifications in multivariate analysis

Nobuo Nishida

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 427-434.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137982

Digital Object Identifier
doi:10.32917/hmj/1206137982

Mathematical Reviews number (MathSciNet)
MR0336861

Zentralblatt MATH identifier
0269.62051

Subjects
Primary: 62C15: Admissibility
Secondary: 62H15: Hypothesis testing

Citation

Nishida, Nobuo. A note on the admissible tests and classifications in multivariate analysis. Hiroshima Math. J. 1 (1971), no. 2, 427--434. doi:10.32917/hmj/1206137982. https://projecteuclid.org/euclid.hmj/1206137982


Export citation

References

  • [1] Kiefer, J. and Schwartz, R. (1965). Admissible Bayes character of T2 R2 and otherfully invariant tests for classical multivariate normalproblems. Ann. Math. Statist. 36, 747-770.
  • [2] Nagao, H. (1967). Monotonicity of the modified likelihood ratio test for a covariance matrix. J. Sci. HiroshimaUniv. Ser. A-I 31, 147-150.
  • [3] Okamoto, M. (1961). Discrimination for variance matrices. Osaka Math. J. 13, 1-39.
  • [4] Sugiura, N. and Nagao, H. (1968). Unbiasednessof some test criteria for the equality of one or two covariance matrices. Ann. Math. Statist. 39, 1686-1692.